# SDR SWAA2014071029863

- Difficulty date: June 6, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 70,228 hours, 66,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE LG WW WEB CRACKED AT BS 251.625+6.75 INCHES WL 169.1.  REPAIRED WEB IAW SRM.
